MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SUTUREFIX CRVD AHR S 1 #2 UB STR BL; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

SMITH & NEPHEW, INC. SUTUREFIX CRVD AHR S 1 #2 UB STR BL; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 72204687
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/01/1901
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the shoulder labral repair, the suture fix broke inside the drill guide.The procedure was successfully completed with a back up device and no delay reported.It broke inside the patient but the pieces were removed.No patient injury was reported.
 
Additional Manufacturer Narrative
Visual inspection and functional testing could not be performed because the device in question will not be returned for evaluation.Thus, the complaint could not be verified and a root cause could not be determined with confidence.It is difficult to perform an accurate evaluation of a failure without having the failed product.As such the complaint is being closed without conclusion.However, if the product is returned in the future the complaint can be reopened and evaluated.

Brand Name
SUTUREFIX CRVD AHR S 1 #2 UB STR BL
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key8236906
Report Number1219602-2019-00054
Device Sequence Number1558296
Product Code MBI
UDI-Device Identifier00885556686287
UDI-Public00885556686287
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K163034
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/26/2021
Device Catalogue Number72204687
Device Lot Number50730005
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/08/2019
Supplement Date Received by Manufacturer02/08/2019
Initial Report FDA Received Date01/10/2019
Supplement Report FDA Received Date02/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1